# SDR SWAA2012052904431

- Difficulty date: May 15, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 39,899 hours, 23,179 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A88117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW FRAME CRACKED AT UPPER AFT CORNER.  REMOVED AND REPLACED FRAME IAW SRM.
